MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 36IN 1 S/A CT; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 36IN 1 S/A CT; SUTURE, ABSORBABLE, NATURAL
Catalog Number 915H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/14/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: ¿ when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or).¿ please perform and document the follow up attempt for product return.Please provide tracking number.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported to the sales rep that the suture snapped off at the base of the needle.There were no patient adverse event.Product is not for return.Additional information was requested.

Brand Name
GUT CHR UD 36IN 1 S/A CT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24066546
Report Number2210968-2026-00450
Device Sequence Number18738485
Product Code GAL
UDI-Device Identifier10705031022720
UDI-Public(01)10705031022720(17)300531(10)108UPD
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number915H
Device Lot Number108UPD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown